MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R VAR/VAL 1 LONG COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R VAR/VAL 1 LONG COBALT CHROME; HIP COMPONENT
Model Number PHAC1224
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, left neck breakage.Basg ref.# (b)(4).
 
Event or Problem Description
Allegedly, left neck breakage.Basg ref.# (b)(4).Additional information received on 3/1/2021: incident description, patient information, additional components id's and lot numbers, and implant and explant date.Allegedly, the patient walks across the street on (b)(6) 2021 and reports that he fell without any external cause.Afterwards the leg no longer resilient.
 
Additional Manufacturer Narrative
Additional information was received on 3/1/2021 from the distributor: updated patient information, incident description and implant and explant dates.

Brand Name
PROFEMUR NECK A/R VAR/VAL 1 LONG COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11371637
Report Number3010536692-2021-00106
Device Sequence Number19798155
Product Code JDL
UDI-Device IdentifierM684PHAC12241
UDI-PublicM684PHAC12241
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1224
Device Catalogue NumberPHAC1224
Device Lot Number0711382765
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date05/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight95